MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown, not provided.If implanted; give date: not applicable as the lens was not implanted.If explanted; give date: not applicable as the lens was not implanted.Device evaluation.The product was not returned to the manufacturing site; therefore, an investigation could not be performed and the customer's reported issue could not be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search revealed that no additional investigation requests for this production order number has been received.Based on the results of the investigation, a product deficiency could not be determined.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) became stuck in the cartridge and had patient contact.No patient injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
In further review of the file, the initial mdr was sent in error.The intraocular lens (iol) did not have contact with the patient.Therefore, the lens was not partially delivered as reported.The event is reassessed as not reportable and no further information will be provided under manufacturing report number: 2648035-2019-01045.The following section has been updated accordingly: patient code: 2645.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9122190
Report Number2648035-2019-01045
Device Sequence Number2614532
Product Code HQL
UDI-Device Identifier05050474558212
UDI-Public(01)05050474558212(17)220330
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/23/2019
10/25/2020
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/25/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005